Publication
Title
Approximate solution of the damped Burgers equation
Author
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 1993
ISSN
0305-4470
Volume/pages
L26(1993), p. 723-728
ISI
A1993LX74500003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.11.2017
To cite this reference